ent-icon
Asthma Like
I am having difficulty in breathing with no any other problems as of now. I have stopped taking medicines suddenly. Is it due to that?
25 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi could you please tell me what were your previous problems you are facing with. You're taking medicines for what problem.? Please reply with more history
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +113
Consult with a doctor
Online now
Hello Breathing difficulty since when and which medicines you stopped?? Difficult to say anything in such short history. Please elaborate in detail.
Next Steps
Better You take ENT consultation for better understanding and treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.